specialize in anti-aging and supplements
[More]iliation with any company or products
pure independent research-based info
i'll keep the personal stuff to myself for now i guess.
I found a post by you on a thread about Vitamin B6 toxicity, and I wondered if I could get a bit more information from you about it. My doctor recently told me I have toxic levels of B6 (currently 87, up from 45 just a couple months ago). He told me I should stop taking B6 supplements, but the thing is I have never taken any. I have always only taken a multivitamin with 2 mg in it. So I am wondering if there is something more going on that is making it climb so quickly. As others have said doctors do not seem to understand vitamins very well so I am wondering if a nutritionist such as yourself could better explain what might be happening to me. Please let me know if you could help! Thank you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.